# SDR UALA2012042602502

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Bs 1453 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 38 LEFT MISREPAIRED AT BS 1453. FABRICATED AND INSTALLED STRINGER REPAIR, SRM 53-00-03 FIG 201 REPAIR 2 DETAIL 4.  MAJOR REPAIR
